# SDR MYWA100070

- Difficulty date: April 15, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 20,782 hours, 25,805 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM - NR 2 ENGINE VIBRATION INDICATION.  TRANSFERRED FROM DMI 7265.
